| Model Number |
2.6 MM KNOTLESS FIBERTAK ANCHOR |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/4/2024, it was reported by a sales representative via email that an ar-3641 2.6 mm knotless fibertak shuttle suture was frayed in the middle; this was noticed after implanting the anchor.The repair suture could not be fully shuttled through the anchor.The case was completed using another anchor.This was discovered during a remplissage procedure on (b)(6) 2024.Additional information received on 11/12/2024: the anchor was removed, and another implant was used to complete the case.The case was delayed fifteen minutes without additional anesthesia.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.